# SDR LR7A2020100502490

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS40107
- Condition: Damaged
- Location: Bs 357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5313, FOUND THE FS 357 RT RING SEGMENT WITH ELONGATED HOLES AT WL 152, WL 158 AND WL 164, RBL 74.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21.  NR 6039.
